# SDR SIMA201910232002

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 36,091 hours, 33,376 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE  ON T/O ROLL ON NOSE CONE AN 2 RH WING LEADING EDGE HIGH SPEED ABORT LESS THAN 110 KT-C/A-C/W BIRD STRIKE INSPECTION WORK CARD 05-200-07 NO DAMAGE NOTED OK FOR SERVICE
